# SDR COEA2019070911816

- Difficulty date: July 9, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198725 NR 100037 HEAVY CHECK COE/MAJOR REPAIR: FORWARD PRESSURE BULKHEAD UPPER BONDING POINT AT LBL 187.5 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIR PER SRAS DO/TS-3897/05...3326 ISSUE C, DATED 9/12/2019.
